MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 303370
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ interlink® lever lock cannula leaked.
 
Additional Manufacturer Narrative
Investigation summary: the samples were decontaminated and re-evaluated.The samples were from cavities 29 and x67.Slight opaqueness was observed near the luer end of both samples, however that is a cosmetic imperfection.The previously observed and perceived embedded foreign matter was not present, which indicates it was not embedded but was likely a result of use/manipulation by the end user and was removed during decontamination process.No visual defects were observed.Both samples were leak tested.Both passed ¿ no leakage was found at either end of the lever lock bodies.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.The reported defect was not identified in the samples received.No corrective actions are necessary based on the defective rate identified.
 
Event or Problem Description
It was reported that the bd¿ interlink® lever lock cannula leaked.

Brand Name
BD¿ INTERLINK® LEVER LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8137910
Report Number1213809-2018-00853
Device Sequence Number1621062
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Catalogue Number303370
Device Lot Number7235683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;